MAUDE Adverse Event Report: ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SAPPHIRE II PRO BALLOON DILATATION CATHETER; Catheters, transluminal coronary angioplasty, percutaneous

ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SAPPHIRE II PRO BALLOON DILATATION CATHETER; Catheters, transluminal coronary angioplasty, percutaneous
Catalog Number 220-203-5UU
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a sapphire ii balloon came apart at distal area of balloon.First additional information was received on 3/4/2026: 1.Provide a detailed summary of event from beginning to end, including troubleshooting and resolution.Waiting on email from hospital.2.Anatomical information? (vessel / location / tortuosity / calcification / stenosis % / etc.) unknown.3.Please provide patient demographics (gender, age, weight, race, ethnicity) and comorbidities.If unavailable, please provide reason why (e.G.Hospital privacy policy) i thought i chose the hospital private policy.4.Did the balloon become fully detached or was it damaged intact? it looks like it's detached.5.How was the balloon fragment(s) removed from the patient? he remains with a wall stent covering.6.If fragment(s) remain in vivo - does the physician have any concerns about potential long-term risk outcomes? the hospital should be sending information.7.What is the status of the patient? unknown.Second additional information was received on 3/13/2026: 1.Provide a detailed summary of event from beginning to end, including troubleshooting and resolution.It seems they were using this in a mine coronary case and will not answer any other information.2.At which stage of the procedure did the product separate? unknown.3.Anatomical information? (vessel / location / tortuosity / calcification / stenosis % / etc.) unknown, but not heart.4.If fragment(s) remain in vivo - does the physician have any concerns about potential long-term risk outcomes? unknown they covered with a (wall stent).5.What is the status of the patient? unknown.6.Was any resistance or abnormality detected prior to the separation? unknown.7.Had the balloon been inflated prior to the separation, and if so, what was the inflation pressure? unknown.
 
Additional Manufacturer Narrative
We received the initial complaint on 2026/2/18 as our balloon catheter came apart at distal area of balloon.Then we requested questions regarding more details and got the additional information on 2026/3/4 indicating that the balloon fragment remained in the patient and covered with a wall stent.Then we became alert and determined to report this case.

Brand Name
SAPPHIRE II PRO BALLOON DILATATION CATHETER
Common Device Name
Catheters, transluminal coronary angioplasty, percutaneous
Manufacturer (Section D)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH  518038
Manufacturer (Section G)
ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803 8
CH   518038
Manufacturer Contact
yuki li
no.1st jinkui road
futian free trade zone
shenzhen, guangdong 51803-9
CH   518039
MDR Report Key24696380
Report Number3003775186-2026-00098
Device Sequence Number10176356
Product Code LOX
UDI-Device Identifier06934955942198
UDI-Public(01)06934955942198(11)250910(17)270910(10)4283422508
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K180921
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number220-203-5UU
Device Lot Number4283422508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown